# SDR IPXA2017111323542

- Difficulty date: November 13, 2017
- Submitted: November 20, 2017
- Operation: Air carrier
- Aircraft: N138UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0821
- Aircraft time: 17,926 hours, 11,193 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Relay
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

T/S EXIT SIGN FUNCTION USING EXIT SWITCH.  C/W T/S PER AWM 33-51-12 AND DETERMINED RELAY 69WL AT FAULT. REQUIRES REPLACEMENT. R&R RELAY 69WL PER ESPM 20-46-50-0101-02 OPS TEST GOOD IAW MM 33-50-00-5.
